# SDR USAABB02185

- Difficulty date: October 23, 2002
- Submitted: November 15, 2002
- Operation: Air carrier
- Aircraft: N652US
- Make and model: Boeing 767-2B7
- Aircraft serial: 24765
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 202175003
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHL - FOUND FLOOR EMERGENCY LIGHTS INOPERATIVE FROM ROW 9 AFT.  MAINTENANCE REPLACED TWO LIGHT ASSEMBLIES.  (M)
